# SDR AALA20160621010

- Difficulty date: June 20, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 87,800 hours, 14,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT FIXTURE AT SEAT 30B IS INOPERATIVE.  R & R EMERGENCY LIGHT FIXTURE AT SEAT 30B IAW 33-60-98.  NORMAL OPERATION RESTORED.
